I just received trimix --- 6ug of PGE1, 18mg of papaverine, and 0.6mg/ml of phentolamine, Tried 1cc of this "standard" formulation. About 40% hard, up to 60% with self-stimulation. Ten minites later I took another shot (on the same side). About 60% hard, peaking at 80% for 5-10 minutes. It felt good but apparently not quite enough for intercourse in terms of hardness and duration. Should I try a more concentrated dose? (My doc says I have venal leakage and normal blood flow as noted by ultrasound.) Would quad/penta- mix help --- i.e., with forskolin and/or atropine?
I ejaculated after about 30 minutes (I was trying to hold back) and soft about 5 minuts after ejaculating. There was a bit of soreness.
I've previously tried cialis with some success. Maybe 60% hard with stimulation. Not quite as good as trimix but perhaps a longer duration and more flexible/natural. Should I consider cialis and trimix at the same time? At least the first time with my girlfriend (I'm divorced, not related to sexually functioning which had been fine.) (I have sudafed with antihistimine and the older, better decongestant and know the dangers of priapism.)
I have a broken elbow which is finally starting to heal. I suspect it's just an inconvenience at this point but am a bit concerned about supporting myself on my forearms. (In the past, I did like the missionary position.) I'm 51 and relatively healthy. Sleep apnea is my biggest concern. Otherwise pretty healthy despite being about 30lbs overweight and out of shape. Would exercise help with ED? Or not as mine seems related to venal leakage?
I’m not quite clear on what your complaint is. From reading your post, I gather you’re having p-v sex with your girlfriend and having orgasms. So what is your concern? Are you not enjoying yourself, or are you wanting something different? It sounds like you want something else, but I’m not sure what it is.
About your general health issues: You have sleep apnea, which is exacerbated by your being overweight and out of shape. Not only does that interfere with YOUR sleep, but I’d suspect that your girlfriend might be a bit sleep-deprived too. So any weight loss is going to help both of you sleep better and will brighten your mood as well.
You ask if exercise would help with erection concerns. It’s certainly not going to change your condition of venal leakage, but it will definitely help with your self-image and give you more energy and confidence. And here’s the bonus: once you feel better about yourself, you’ll feel better about your sexuality too.
This forum only discusses psychological and emotional concerns related to erection. For information regarding Cialis and Trimix, please post in the Urological Expert Forum. However, you should also check with your personal doctor, who knows your own unique medical history and can make informed recommendations. Good luck! Dr. J
Thanks for your cooncern and help. My issue is that my girlfriend wants intercourse and I'm not hard enough for pentration and don't stay even medium hard for long. Without telling me, she even went so far as to obtain a ring that slowly gives out chemicals that act as a contraceptive device. I also want to have intercourse with her, too.
Her wanting intercourse, coupled with my physical issue, is very stressful and could make things worse by causing performance anxiety.
You're certainly right about the fact that stress can create performance anxiety. In fact, the idea of sex as PERFORMANCE rather than pleasure, is a major factor. The less pressure you put on yourself, the more you can relax and, together with your girlfriend, talk about possibilities. A hard penis isn't necessary for great sex. Creativity and attitude are much more important. I recommend an excellent book: "The New Male Sexuality," by Bernie Zilbergeld, Ph.D. It contains lots of helpful information about erections, etc. Dr. J
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.